Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cramps, blood in urine, lower back pain and heaviness in pelvis after taking morning after pill. Reason?

Hi I'm 37 I took morning after pill 8weeks ago started bleeding clots dark in colour and felt ill , I stopped bleeding but my breasts have grown and I feel ill bum cramp pain pains in my legs and lower back and blood in my urine quite a lot this morning but been on and off for a week also my pelvis feels heavy and I'm weeping a lot ???,, I'm normaly fit and healthy I'm a personal trainer :)
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi.. you have taken emergency contraceptive pill.. it is common to have the problem of increased menstrual bleeding after taking this... you will have mood variation after taking this hormones.. see your obstetrician if it does not improve.. all the very best..
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor